UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Reputation in perturbed repeated games

Cripps, M.W.; Schmidt, K.M.; Thomas, J.; (1996) Reputation in perturbed repeated games. Journal of Economic Theory , 69 (2) pp. 387-410. 10.1006/jeth.1996.0060. Green open access

[img]
Preview
PDF
16388.pdf

Download (406kB)

Abstract

The paper analyzes reputation effects in perturbed repeated games with discounting. If there is some positive prior probability that one of the players is committed to play the same (pure) action in every period, then this provides a lower bound for her equilibrium playoff in all Nash equilibria. This bound is tight and independent of what other types have positive probability. It is generally lower than Fudenberg and Levine's bound for games with a long-run player facing a sequence of short-run opponents. The bound cannot be improved by considering types playing finitely complicated history-dependent commitment strategies.

Type: Article
Title: Reputation in perturbed repeated games
Open access status: An open access version is available from UCL Discovery
DOI: 10.1006/jeth.1996.0060
Publisher version: http://dx.doi.org/10.1006/jeth.1996.0060
Language: English
UCL classification: UCL > Provost and Vice Provost Offices > UCL SLASH > Faculty of SandHS > Dept of Economics
URI: http://discovery.ucl.ac.uk/id/eprint/16388
Downloads since deposit
482Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item